MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIA-GEN; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

COLLAGEN MATRIX, INC. BIA-GEN; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number CS-MCCBA-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Back pain (4895)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint submitted through clinical data collection site.Limited information provided.Patient underwent posterolatoeral spinal surgery on (b)(6) 2024.The bia-gen moldable bone graft matrix product was placed in vertebrae location l4-l5.Auograft and other hardware (not manufactured or distributed by collagen matrix, inc.) were used in conjunction with the bia-gen product.A tlif and laminectomy were reported as other concomitant medical treatment.There were no complications noted during the initial procedure and the clinician noted the bia-gen product performed and handled excellent.On (b)(6) 2024 during a planned follow-up visit, it was noted the patient fell (exact details of fall not specified or provided), with injury to her leg and back, and has had worsening back pain since falling.A ct scan and mri was performed on patient, indicating lower back pain with some radicular component.The patient was prescribed medication (oxycodone; dosage not specified), physical therapy, and rest.Clinician noted they did not consider this to be a serious adverse event, and the reported event is not related to the bia-gen product.No additional information surrounding patient status, patient outcome, or even information will be provided.

Brand Name
BIA-GEN
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22198086
Report Number2249852-2025-00011
Device Sequence Number15780753
Product Code MQV
UDI-Device Identifier00813954024110
UDI-Public(01)00813954024110(17)260331(10)MCCBASAN230101
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2026
Device Model NumberCS-MCCBA-100
Device Catalogue NumberCS-MCCBA-100
Device Lot NumberMCCBASAN230101
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale